# SDR CA060608004

- Difficulty date: May 11, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Bell 427
- Aircraft time: 1 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bolt
- Condition: Loose
- Location: Tail Boom
- Part time: 1,606 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VERTICAL FIN WAS FOUND LOOSE DURING A SCHEDULE INSPECTION.  ONE ATTACHMENT BOLT WAS SHANKED-OUT.  ANOTHER BOLT WAS LOOSE BUT NOT SHANKED.  NO OTHER DAMAGE WAS REPORTED.
